# SDR R61A2023063000367

- Difficulty date: June 8, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 22,792 hours, 15,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR SURND MID SEAL DEPRESS ANGLE UPPER & LOWER CORRODED. R&R IAW SRM 51-41-01.
